MathSciNet Relay Station
MathSciNet bibliographic data
MR994787 (90d:47035) 47B38 (30D55 47B05)
Shapiro, Joel H.; Sundberg, Carl Compact composition operators on $L\sp 1$. Proc. Amer. Math. Soc. 108 (1990), no. 2, 443–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement